Hussain, Zaryab, Sabar, Shumaila. (1397). On multiplicative degree based topological indices of singlewalled titania nanotubes. فناوری آموزش, 8(1), 41-53. doi: 10.22061/jmns.2018.4265.1038
Zaryab Hussain; Shumaila Sabar. "On multiplicative degree based topological indices of singlewalled titania nanotubes". فناوری آموزش, 8, 1, 1397, 41-53. doi: 10.22061/jmns.2018.4265.1038
Hussain, Zaryab, Sabar, Shumaila. (1397). 'On multiplicative degree based topological indices of singlewalled titania nanotubes', فناوری آموزش, 8(1), pp. 41-53. doi: 10.22061/jmns.2018.4265.1038
Hussain, Zaryab, Sabar, Shumaila. On multiplicative degree based topological indices of singlewalled titania nanotubes. فناوری آموزش, 1397; 8(1): 41-53. doi: 10.22061/jmns.2018.4265.1038


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.